# SDR SWAA2021080575047

- Difficulty date: May 5, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 21,486 hours, 9,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR PANEL 140DF UPPER SURFACE EDGES HAVE CORROSION / EVALUATED AFT CARGO COMPARTMENT FLOOR PANEL 140DF UPPER SURFACE FOUND CORROSION TO EXCEDE 20' OUT OF LIMITS IAW SRM 53-00-53-1A-1. REPLACED FLOOR PANEL 140DF IAW AMM 25-52-01-201-801
